# SDR 02FDEA00445

- Difficulty date: June 29, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 28,010 hours, 8,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP HINGE SUPPORT FITTING LWR ATTACH POINTS HAVE RUST EMITTING FROM MATING SURFACES.  REMOVED AND REPLACED BOLT PER CMM 57-44-09.  FAB BUSHING PER CMM 57-44-09.
